# SDR CALA2015102694696

- Difficulty date: October 22, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 94,054 hours, 14,694 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS FWD ENTRY, LT EXIT IDENTIFIER, CROSS AISLE & LT EMER EXIT LIGHT REMAIN ON WITH EMER LIGHT SWITCH OFF.  REPLACED BATTERY M1557 IAW MM 33-51-07.  LIGHTS OPERATIONS CHECKED NORMAL.
